Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Query about blood oozing from nipple - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
Doctor :   How can I help you?
User :   Hello, can you see my question?
User :   Are you a GP or what, if I can ask? :)
Doctor :   I am general physician.
User :   I am having a little bit of black blood coming from one nipple. I am postmenopause, 51, and on warfarin. I noticed that there was a darkness to the nipple and when pressed, black blood bubbled up. This has happened three times in the past two weeks.
Doctor :   I believe I can help you within my expertise.
User :   Great, thank you.
Doctor :   Ok
User :   Each time, the total amount of black blood was less than half a teaspoon. Maybe less than a quarter teaspoon.
User :   What's going on?
User :   Most recent mammo about three months ago, everything seemed fine.
Doctor :   Since when have you noticed the blood?
User :   See above, just the past two weeks.
Doctor :   Have you been monitoring the INR levels?
User :   Yes, thank you, I'm in my right range (2.0 to 3.0)
Doctor :   And when was your last INR check up?
User :   The ticker says we have only a moment left, so I will say thank you and shut up now so the rest of the time is yours.
User :   Three weeks ago for last INR
Doctor :   Ok
Doctor :   Presence of blood through the nipple can be due to infections
Doctor :   or due to a malignant transformation
User :   no pain, no heat, no fever
Doctor :   or probably due to the medications that you are on.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor